# SDR CA960404008

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X675108190
- Condition: Bulged
- Location: Tread
- Part time: 813 hours
- Component: Parker Hanni, 04020300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULGE ON LEFT INBOARD MAIN WHEEL TIRE TREAD NOTICED WHILE CARRYING OUT A DAILY INSPECTION. INSPECTION OF BULGED AREA SEEMS TO INDICATE A SEPARATION IN THE FIRST TREAD GROOVE AND PART OF THE SIDE WALL. THERE ARE A TOTAL OF FIVE OCCURRENCES OF THIS NATURE ON THE SDR DATABASE.
